MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D; Confocal Optical Imaging

KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D; Confocal Optical Imaging
Model Number 26606BCA
Medical Device Problem Codes Overheating of Device (1437); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the unit gets hotter than the 35 c indicated on the ifu".No negative impact in state of health reported.It was initially reported that "the unit gets hotter than the 35 c indicated on the ifu".No negative impact in state of health reported.According to further information the customer claims that the equipment is getting warmer and warmer.This causes him discomfort to work.It was indicated that the unit reached a temperature of 38°c.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Results of investigation: during the technical inspection, the reported error ("unit gets hotter than the 35°c") could not be confirmed.During the investigation, no increased heat development could be detected or reproduced on the tipcam.A possible cause for excessive heating may be an incorrectly selected light cable or contamination on the connection surfaces of the light guide or the device-side light connection.The tipcam shows no negative characteristics in terms of function, imaging, and heat generation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
Confocal Optical Imaging
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22212199
Report Number9610617-2025-00982
Device Sequence Number20872632
Product Code OWN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26606BCA
Device Catalogue Number26606BCA
Date Returned to Manufacturer05/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer02/09/2026
09/04/2026
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date02/25/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown